MathSciNet Relay Station
MathSciNet bibliographic data
MR2191528 (2010h:11191) 11S23 (11S20)
Liu, Tong Torsion $p$-adic Galois representations and a conjecture of Fontaine. Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 4, 633–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement